Open Access
Translator Disclaimer
April 1996 Hydrodynamic limits for one-dimensional particle systems with moving boundaries
L. Chayes, G. Swindle
Ann. Probab. 24(2): 559-598 (April 1996). DOI: 10.1214/aop/1039639355

Abstract

We analyze a new class of one-dimensional interacting particle systems featuring random boundaries with a random motion that is coupled to the local particle density. We show that the hydrodynamic limiting behavior in these systems corresponds to the solution of an appropriate. Stefan (free-boundary) equation and describe some applications of these results.

Citation

Download Citation

L. Chayes. G. Swindle. "Hydrodynamic limits for one-dimensional particle systems with moving boundaries." Ann. Probab. 24 (2) 559 - 598, April 1996. https://doi.org/10.1214/aop/1039639355

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0869.60085
MathSciNet: MR1404521
Digital Object Identifier: 10.1214/aop/1039639355

Subjects:
Primary: 60H15, 60K35

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top